IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 1533 
Small font sizeDefault font sizeIncrease font size
Read this article

 


    Article Cited by others

DRUG WATCH

Terbinafine induced pityriasis rosea-like eruption

George Anisha, Bhatia Anuradha, Kanish Bimal, Williams Abhilasha

Year : 2015| Volume: 47| Issue : 6 | Page no: 680-681

   This article has been cited by
 
1 Atypical pityriasis rosea in a young Colombian woman. Case report
Julián Felipe Porras-Villamil, Angela Catalina Hinestroza, Gabriela Andrea López-Moreno, Doris Juliana Parra-Sepúlveda
Case reports. 2021; 7(2): 8
[Pubmed]  [Google Scholar] [DOI]
2 Case of generalized annular pustular psoriasis that has progressed from terbinafine-induced pityriasis rosea-like eruption
Nesrine Ben Salah, Ines Lahouel, Yosra Soua, Nouha Ben Abdejlil, Linda Manaa, Hichem Belhadjali, Monia Youssef, Jameleddine Zili
Dermatologic Therapy. 2020; 33(6)
[Pubmed]  [Google Scholar] [DOI]

 

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow